# SDR SWAA2024071802972

- Difficulty date: June 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET CRACKED AFT END @ S-25L STA 947.75 MKD DOT<[01] SUMMARY: REMOVED AFT CARGO FLOOR SUPPORT BRACKET AT STA 947.75 S-25L AS PER B 737 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW BRACKET AT S-25 STA 947.75 AS PER REF B/737 SRM 51-40-05-0G-0.INSTALLED NEW BRACKET AT STA 947.75 S-25L AS PER REF B/737 SRM 51-40-02-0G-0.;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORT BRACKET AT AFT CARGO STA 947.75 S-25L.
